- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 829535, 4 pages
A Matrix Approach for Divisibility Properties of the Generalized Fibonacci Sequence
Department of Mathematics, Science Faculty, Selcuk University, 42075 Konya, Turkey
Received 14 March 2013; Accepted 9 May 2013
Academic Editor: Gerald Teschl
Copyright © 2013 Aynur Yalçiner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Y. V. Matiyasevich, “Enumerable sets are diophantine,” Soviet Mathematics, vol. 11, pp. 354–357, 1970.
- R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics. A Foundation for Computer Science, Addison-Wesley, Reading, Mass, USA, 1989.
- M. Cavachi, “Unele proprietaji de termenilor şirului lui Fibonacci,” Gazeta Matematica, vol. 85, no. 7, pp. 290–293, 1980.
- E. Kiliç, “A matrix approach for generalizing two curious divisibility properties,” Miskolc Mathematical Notes, vol. 13, no. 2, pp. 389–396, 2012.
- M. C. Er, “Sums of Fibonacci numbers by matrix methods,” The Fibonacci Quarterly, vol. 22, no. 3, pp. 204–207, 1984.
- E. Kiliç, “The generalized order-k Fibonacci-Pell sequence by matrix methods,” Journal of Computational and Applied Mathematics, vol. 209, no. 2, pp. 133–145, 2007.
- E. Kiliç, “The generalized Fibonomial matrix,” European Journal of Combinatorics, vol. 31, no. 1, pp. 193–209, 2010.
- E. Kiliç and P. Stănică, “A matrix approach for general higher order linear recurrences,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 1, pp. 51–67, 2011.
- R. A. Rosenbaum, “An application of matrices to linear recursion relations,” The American Mathematical Monthly, vol. 66, pp. 792–793, 1959.